Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 204, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 26, 2017, 11:29 PM CDT for Barry County, McDonald County, Missouri. It was in force for 61 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2017, 11:29 PM CDT (04:29 UTC)
- Expired
- May 27, 2017, 12:30 AM CDT
- In force
- 61 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barry County, MO, McDonald County, MO
The radar
The Springfield radar (KSGF), 91 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 12:02 AM CDT | HAIL 0.25 | 2 Nw Seligman, MO | QUARTER SIZE HAIL 3 MILES NORTH OF SELIGMAN. |
| May 27, 12:02 AM CDT | HAIL 1 | 2 Nw Seligman, MO | LAW ENFORCEMENT REPORTED QUARTER SIZE HAIL 3 MILES NORTH OF SELIGMAN. |
| May 27, 12:08 AM CDT | HAIL 1.5 | 4 E Washburn, MO | PUBLIC REPORTS PING PONG SIZE HAIL. |
| May 27, 12:19 AM CDT | HAIL 1 | 6 Nw Eagle Rock, MO | LAW ENFORCEMENT REPORTED QUARTER SIZE HAIL AT ROARING RIVER STATE PARK. |
| May 27, 12:30 AM CDT | HAIL 0.88 | 3 Nw Golden, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.5 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2596 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 6.5
The text
As transmitted.
939
WUUS53 KSGF 270429
SVRSGF
MOC009-119-270530-
/O.NEW.KSGF.SV.W.0204.170527T0429Z-170527T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
1129 PM CDT FRI MAY 26 2017
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Southeastern McDonald County in southwestern Missouri...
Southern Barry County in southwestern Missouri...
* Until 1230 AM CDT
* At 1127 PM CDT, a severe thunderstorm was located near Pea Ridge,
or 10 miles northeast of Bella Vista, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Table Rock Lake... Roaring River State Park...
Cassville... Shell Knob...
Seligman... Exeter...
Washburn... Golden...
Emerald Beach... Eagle Rock...
Chain-O-Lakes... Arrow Point...
Wayne...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near Table Rock Lake, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3650 9430 3658 9430 3681 9358 3650 9359
TIME...MOT...LOC 0427Z 260DEG 17KT 3653 9413
HAIL...1.00IN
WIND...60MPH
$$
Schaumann5 follow-up statements
743
WWUS53 KSGF 270445
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1145 PM CDT FRI MAY 26 2017
MOC009-119-270530-
/O.CON.KSGF.SV.W.0204.000000T0000Z-170527T0530Z/
McDonald MO-Barry MO-
1145 PM CDT FRI MAY 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN MCDONALD AND SOUTHERN BARRY COUNTIES...
At 1145 PM CDT, a severe thunderstorm was located near Washburn, or
12 miles southwest of Cassville, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Table Rock Lake... Roaring River State Park...
Cassville... Shell Knob...
Seligman... Exeter...
Washburn... Golden...
Emerald Beach... Eagle Rock...
Chain-O-Lakes... Arrow Point...
Wayne...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Table Rock Lake, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3650 9421 3661 9421 3681 9358 3650 9359
TIME...MOT...LOC 0445Z 250DEG 15KT 3656 9404
HAIL...1.00IN
WIND...60MPH
$$
Schaumann124
WWUS53 KSGF 270453
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1153 PM CDT FRI MAY 26 2017
MOC009-119-270530-
/O.CON.KSGF.SV.W.0204.000000T0000Z-170527T0530Z/
McDonald MO-Barry MO-
1153 PM CDT FRI MAY 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN MCDONALD AND SOUTHERN BARRY COUNTIES...
At 1152 PM CDT, a severe thunderstorm was located over Washburn, or
10 miles southwest of Cassville, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Table Rock Lake... Roaring River State Park...
Cassville... Shell Knob...
Seligman... Exeter...
Washburn... Golden...
Emerald Beach... Eagle Rock...
Chain-O-Lakes... Arrow Point...
Wayne...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near Table Rock Lake, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3650 9415 3663 9415 3681 9358 3650 9359
TIME...MOT...LOC 0452Z 260DEG 21KT 3656 9399
HAIL...1.25IN
WIND...60MPH
$$
Schaumann914
WWUS53 KSGF 270501
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1201 AM CDT SAT MAY 27 2017
MOC119-270511-
/O.CAN.KSGF.SV.W.0204.000000T0000Z-170527T0530Z/
McDonald MO-
1201 AM CDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCDONALD COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3662 9408 3666 9407 3681 9358 3650 9359
3650 9407
TIME...MOT...LOC 0501Z 260DEG 17KT 3657 9394
$$
MOC009-270530-
/O.CON.KSGF.SV.W.0204.000000T0000Z-170527T0530Z/
Barry MO-
1201 AM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHERN BARRY COUNTY...
At 1201 AM CDT, a severe thunderstorm was located over Washburn, or 8
miles southwest of Cassville, moving east at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Table Rock Lake... Roaring River State Park...
Cassville... Shell Knob...
Seligman... Exeter...
Washburn... Golden...
Emerald Beach... Eagle Rock...
Chain-O-Lakes... Arrow Point...
Wayne... Jenkins...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near Table Rock Lake, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3662 9408 3666 9407 3681 9358 3650 9359
3650 9407
TIME...MOT...LOC 0501Z 260DEG 17KT 3657 9394
HAIL...1.50IN
WIND...60MPH
$$
Schaumann221
WWUS53 KSGF 270509
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1209 AM CDT SAT MAY 27 2017
MOC009-270530-
/O.CON.KSGF.SV.W.0204.000000T0000Z-170527T0530Z/
Barry MO-
1209 AM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHERN BARRY COUNTY...
At 1208 AM CDT, a severe thunderstorm was located near Washburn, or 7
miles south of Cassville, moving east at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Emergency management. This storm has a history of producing
at least quarter sized hail.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Table Rock Lake... Roaring River State Park...
Cassville... Shell Knob...
Seligman... Exeter...
Washburn... Golden...
Emerald Beach... Eagle Rock...
Chain-O-Lakes... Arrow Point...
Wayne...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near Table Rock Lake, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3657 9401 3668 9400 3681 9358 3650 9359
3650 9400
TIME...MOT...LOC 0508Z 260DEG 17KT 3658 9389
HAIL...1.75IN
WIND...60MPH
$$
Schaumann786
WWUS53 KSGF 270519
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1219 AM CDT SAT MAY 27 2017
MOC009-270530-
/O.CON.KSGF.SV.W.0204.000000T0000Z-170527T0530Z/
Barry MO-
1219 AM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHEASTERN BARRY COUNTY...
At 1218 AM CDT, a severe thunderstorm was located 7 miles southeast
of Cassville, moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Law enforcement. This storm has produced quarter to ping
pong ball sized hail.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Table Rock Lake... Roaring River State Park...
Cassville... Shell Knob...
Golden... Emerald Beach...
Eagle Rock... Chain-O-Lakes...
Arrow Point...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near Table Rock Lake, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3658 9393 3668 9387 3681 9358 3650 9359
3650 9393
TIME...MOT...LOC 0518Z 262DEG 20KT 3659 9380
HAIL...1.50IN
WIND...60MPH
$$
SchaumannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:39 PM CDT, 4 hours 50 minutes earlier.
Area forecast discussion, May 26, 6:39 PM CDT, 4 hours 50 minutes before
Area Forecast Discussion National Weather Service Springfield MO 639 PM CDT Fri May 26 2017 ...00z Aviation Forecast Update... .SHORT TERM...(This evening through Saturday Night) Issued at 207 PM CDT Fri May 26 2017 At early afternoon...a surface front extended from northwest Missouri across southeast Kansas into a low over northeast Oklahoma then into the southern Texas Panhandle. Ahead of this front a very warm and moist air mass was in place. Surface dewpoints had already climbed to around 70 degrees across eastern Oklahoma into northwest Arkansas. Low-level water vapor imagery was indicating that an elevated mixed layer...EML...had made it into all but the south central Missouri area. In the upper atmosphere...the main upper level system was located over Manitoba with another system rotating around the base currently over the northern Rockies. The northern end of the front will continue moving eastward overnight while the southern end lifts slowly northward. Any convection that may form overnight would be near the MO-AR border near the periphery of the EML. This front will then lift northward as a warm front on during the day Saturday as a surface low develops and moves east along the front. The air mass in the vicinity of the front will be very unstable with CAPEs near 4000 J/kg but the atmosphere will also be initially capped. Once storms do begin to form on Saturday afternoon...they are expected to quickly become severe. Storms will initially form as discrete multicell or supercell storms with large hail being the primary threat. These will eventually evolve into more linear storms with damaging winds becoming the primary threat. Given the environment...tornadoes cannot be ruled out. However...these storms will be more likely as storms develop near or cross surface boundaries. .LONG TERM...(Sunday through Friday) Issued at 207 PM CDT Fri May 26 2017 As the upper level system moves southeast out of Manitoba into the Great Lakes region...the front will push eastward with the rain ending by late Sunday afternoon. Monday actually looks good with highs temperatures approaching the 80 degree mark. This should continue into Tuesday. Mid to late week looks unsettled as the region remains in northwest flow with surface boundary meandering through the region. Temperatures should be near to slightly above normal with highs in the 70s to lower 80s and lows in the upper 50s to the 60s. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 526 PM CDT Fri May 26 2017 The main concern for pilots flying in and out over the next 24 hours will be scattered convection developing later this evening and overnight between 03z to 08z. MVFR to VFR ceilings and visibilities will be bouncing around tonight and tomorrow. Winds will be light and variable tonight become southerly and gusty again tomorrow. Pilots need to be mindful of very severe convection developing across the region Saturday afternoon and evening. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Gaede LONG TERM...Gaede AVIATION...Griffin
Hazardous weather outlook, May 26, 5:23 PM CDT, 6 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 523 PM CDT Fri May 26 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272230- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 523 PM CDT Fri May 26 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited Hail risk. Limited Lightning risk. Limited Damaging Wind risk. DISCUSSION... A weak boundary across southern Missouri will be the focus area for scattered thunderstorms to possibly develop late evening into the overnight. There is uncertainty on this development due to an elevated cap in the atmosphere. Coverage should be isolated to widely scattered in nature with the primary threat being large hail up to the size of half dollars possible. There may be an isolated damaging wind gust up to 60 mph possible overnight as well. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Overall...the best chance for strong to severe storms will occur from Saturday afternoon into Saturday night as the cap weakens and very strong instability develops ahead of a cold front which will move through Saturday night. The main risks will be large hail up to the size of baseballs and damaging wind in excess of 70 mph. The possibility exists for a tornado or two as well. With the risk of severe thunderstorms...frequent lightning and heavy rainfall will be possible. Localized flooding of low water crossings may be possible where the heavier rainfall occurs. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this evening and overnight across southern Missouri. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Griffin
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 12:26 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 64 min |
| May 27, 1:02 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 58 min |
| May 27, 1:50 AM CDT | Special Weather Statement | SGF | Lawrence | 25 min |
| May 27, 1:59 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 46 min |
| May 27, 2:41 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 64 min |
| May 27, 3:44 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 61 min |
| May 27, 9:43 AM CDT | Special Weather Statement | SGF | St. Clair | 47 min |
| May 27, 11:02 AM CDT | Special Weather Statement | SGF | Camden, Miller | 43 min |
| May 27, 11:18 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 42 min |
| May 27, 11:21 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 16 hr |
| May 27, 11:48 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 27 min |
| May 27, 12:16 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 44 min |
| May 27, 12:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 49 min |
| May 27, 12:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 43 min |
| May 27, 1:22 PM CDT | Flash Flood Warning | SGF | Barton | 4 hr |
| May 27, 1:25 PM CDT | Tornado Warning | SGF | Dent | 35 min |
| May 27, 1:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Polk, Vernon | 48 min |
| May 27, 1:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 62 min |
| May 27, 1:30 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 45 min |
| May 27, 1:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper | 28 min |
| May 27, 2:04 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 41 min |
| May 27, 2:06 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Polk | 39 min |
| May 27, 2:09 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 51 min |
| May 27, 2:23 PM CDT | Tornado Warning | SGF | Camden, Miller, Morgan | 37 min |
| May 27, 2:33 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Greene, Laclede, Polk, Webster | 42 min |
| May 27, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan, Pulaski | 49 min |
| May 27, 2:45 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 30 min |
| May 27, 2:56 PM CDT | Tornado Warning | SGF | Maries, Miller | 34 min |
| May 27, 3:00 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Greene, Laclede, Phelps, Pulaski and 3 more | 60 min |
| May 27, 3:04 PM CDT | Tornado Warning | SGF | Laclede | 26 min |
| May 27, 3:16 PM CDT | Tornado Warning | SGF | Laclede, Pulaski, Texas | 29 min |
| May 27, 3:31 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 44 min |
| May 27, 3:34 PM CDT | Tornado Warning | SGF | Phelps, Pulaski, Texas | 26 min |
| May 27, 3:45 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Shannon, Texas and 1 more | 60 min |
| May 27, 3:49 PM CDT | Tornado Warning | SGF | Dent, Phelps, Texas | 41 min |
| May 27, 4:28 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 32 min |
| May 27, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 51 min |
| May 27, 5:29 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 46 min |
| May 27, 5:39 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 51 min |
| May 27, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 34 min |
| May 27, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 50 min |
| May 27, 6:01 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 44 min |
| May 27, 6:14 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence, Stone | 61 min |
| May 27, 6:15 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 45 min |
| May 27, 6:17 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 43 min |
| May 27, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 52 min |
| May 27, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 52 min |
| May 27, 6:29 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Greene, Jasper, Lawrence, Newton | 4 hr |
| May 27, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski | 59 min |
| May 27, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Greene, Lawrence, Stone and 2 more | 50 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 46 min |
| May 27, 6:45 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 45 min |
| May 27, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 27 min |
| May 27, 6:57 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 36 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 32 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.